MathSciNet Relay Station
MathSciNet bibliographic data
MR2784335 46T30 (46F05)
Pilipović, Stevan; Žigić, Milica Suppleness of the sheaf of algebras of generalized functions on manifolds. J. Math. Anal. Appl. 379 (2011), no. 2, 482–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement